MathSciNet Relay Station
MathSciNet bibliographic data
MR878691 65J10 (65R20)
Neubauer, A. Finite-dimensional approximation of constrained Tikhonov-regularized solutions of ill-posed linear operator equations. Math. Comp. 48 (1987), no. 178, 565–583.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement